Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
150 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction
Doctors waiting to answer your question
Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

...and 18,000+ more Doctors from across the world

Showing results for :

Is depersonalization a side effect of keppra xr?

Premium Questions

Dr. Alok Sinha MD

depersonalisation but at 6 weeks at this dosage Im still not getting consistency, Is depersonalisation a side effect ...

Dr.  Ashok Kumar MD

with depersonalization.. feeling foggy like im in a dream feeling like im not real.. the doc thinks it might be side ...can perphenazine cause feelings of depersonalization? doctor put me on 2mgs 1x a...

Dr.    Alexander H. Sheppe MD

in the spiritual side of things unless it provides some kind of significant beneficence to my studies. I am also ...

Dr.  Neeraj Kumar MD

I currently take 3500 mg of Keppra Xr and 200 mg of Lamictal per day. This is following a brain ... is starting to effect it. Thank you. ...

Dr.   Alexander H. Sheppe MD

to know if it's possible to take Keppra XR (not IR) twice daily (so 500 XR mg and 500 XR mg), i know some ...Dear Dr. Sheppe, I am on Lexapro 15 mg, Klonopin 3 mg, Solian (amisulpride) 100 mg ank...

Public Forum Discussions

Dr. Seikhoo Bishnoi MD

My VA Psychiatrist would like to prescribe depakote for me as a mood stabilizer, I exhibit no wild mood swings but have been diagnosed with Quote a Reality disorder. I have explained my reality was changed by both the...

Dr.  Rachana Bawa MD

Thank you, I would like to know what the manufacture name is for the keppra-xr 500mg generic brand name drug is, since my doctor just switched me over to it. My husband was spending $1,500.00 every 3 ...

Dr. Ashish Mittal MD

of the side effects, especially from CIpralex, which I am considering taking. Do you have any experience ...I have a disease called depersonalization disorder. I ve been stuck in it for the past year ...

Dr. Kathy Robinson MD

How to cure depersonalization/ derealization?? I m just now finding out about this and I been feeling and living in these symptoms for over 10 years..It s been devastating to me and my life ...

Dr.  Shoaib Khan MD

Hello My boyfriend, (now ex) has been diagnosed with dispersonalisation, I ve since found out that he s been cheating on me for the past 3/4 months with a variety of different women but always telling me he was so in love...

Mobile Questions and Answers

Dr.    Olsi Taka MD

Yes that description is compatible with depersonalization symptom. Do not worry however it will fade away soon.

Dr. Preeti Parakh MD

Hi, Marijuana can cause anxiety disorders and panic attacks in many people. Your derealization and depersonalization symptoms are because of the same. Wait for the effects to wear off. You will get better...

Dr. Jonas Sundarakumar MD

This is likely to be a depersonalization phenomenon. It is often caused due to anxiety and stress. Please consult a psychiatrist for further advise.